Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Estimates of derivatives of the heat kernel on a compact Riemannian manifold
HTML articles powered by AMS MathViewer

by Elton P. Hsu PDF
Proc. Amer. Math. Soc. 127 (1999), 3739-3744 Request permission

Abstract:

We give global estimates on the covariant derivatives of the heat kernel on a compact Riemannian manifold on a fixed finite time interval. The proof is based on analyzing the behavior of the heat kernel along Riemannian Brownian bridge.
References
  • Bellanche, C., Le comportement asymptotique de $p(t,x,y)$, Asterisque, 84-85 (1981), ed. by R. Azencott.
  • Richard S. Hamilton, A matrix Harnack estimate for the heat equation, Comm. Anal. Geom. 1 (1993), no. 1, 113–126. MR 1230276, DOI 10.4310/CAG.1993.v1.n1.a6
  • Peter Li and Shing-Tung Yau, On the parabolic kernel of the Schrödinger operator, Acta Math. 156 (1986), no. 3-4, 153–201. MR 834612, DOI 10.1007/BF02399203
  • Paul Malliavin and Daniel W. Stroock, Short time behavior of the heat kernel and its logarithmic derivatives, J. Differential Geom. 44 (1996), no. 3, 550–570. MR 1431005
  • J. R. Norris, Path integral formulae for heat kernels and their derivatives, Probab. Theory Related Fields 94 (1993), no. 4, 525–541. MR 1201558, DOI 10.1007/BF01192562
  • Shuenn Jyi Sheu, Some estimates of the transition density of a nondegenerate diffusion Markov process, Ann. Probab. 19 (1991), no. 2, 538–561. MR 1106275
  • Daniel W. Stroock, An estimate on the Hessian of the heat kernel, Itô’s stochastic calculus and probability theory, Springer, Tokyo, 1996, pp. 355–371. MR 1439536
  • Stroock, D. W., and Turetsky, J., Upper bounds on derivatives of the logarithm of the heat kernel, preprint (1996).
  • D. W. Stroock and O. Zeitouni, Variations on a theme by Bismut, Astérisque 236 (1996), 291–301. Hommage à P. A. Meyer et J. Neveu. MR 1417989
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58G32, 60J60
  • Retrieve articles in all journals with MSC (1991): 58G32, 60J60
Additional Information
  • Elton P. Hsu
  • Email: elton@math.nwu.edu
  • Published electronically: May 13, 1999
  • Additional Notes: The research was supported in part by NSF grant 9406888-DMS
  • Communicated by: Stanley Sawyer
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 3739-3744
  • MSC (1991): Primary 58G32; Secondary 60J60
  • DOI: https://doi.org/10.1090/S0002-9939-99-04967-9
  • MathSciNet review: 1618694